# SDR AALA201802059048

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 52,831 hours, 24,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 513
- Condition: Inoperative
- Location: Cabin
- Part time: 76,872 hours, 35,092 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY FAILED TEST. REPLACED POWER SUPPLY UNIT (12WL) PER AMM 33-51-38.
